# SDR DXTA2024072212427

- Difficulty date: July 21, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 13,622 hours, 10,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT CLOSE UNDER NORMAL OPERATIONS. WITH THE DOOR FULLY OPEN THE HANDLE WILL MOVE TO THE LOCK POSITION WITH EASE. DURING OPS CHECK OF MED, DOOR BAYONETS GOT STUCK IN THE DOOR. DOOR WOULD NOT OPEN YET THE ENTRY HANDLE ROTATES. T. FURTHER DISSASSEMBLY OF DOOR FROM THE INSIDE REVEALED THAT THE BOTTOM AFT DOOR PIN WAS IN A BIND CAUSING THE DOOR TO BE STUCK. DOOR PIN WAS RELEASED MANUALLY ALLOWING THE DOOR TO BE RELEASED REMOVED TEMP INSTALLED STEPS, REMOVED MAIN CABIN DOOR, REF AMM 52-10-00. REMOVED AFT DOOR SIDE HINGE & LOCATED AND DRILLED/TEMP INSTALLED CUSTOMER SUPPLIED "NEW" .064 INCH SHIM PN:6611315-7 BETWEEN CABIN DOOR & HINGE. PARTIALLY REINSTALLED DOOR ENOUGH TO PROVIDE A TEST FIT OF DOOR HINGE. OPERATION OF DOOR IS BETTER ONCE CLOSED HOWEVER THE CABIN DOOR LEANS FORWARD ON THE TOP END OF THE DOOR. REMOVED DOOR ONCE AGAIN, REMOVED FWD HINGE AND LOCATED AND DRILLED/TEMP INSTALLED CUSTOMER SUPPLIED "NEW" .32 INCH SHIM, PN:6611315-6 IN ADDITION TO .064 INCH SHIM THAT WAS THERE. PARTIALLY REINSTALLED DOOR ENOUGH TO PERFORM TEST FIT. TEST FIT IS SUCCESSFUL, FUNCTIONALLY CHECKED OPERATION OF CABIN DOOR CLOSING OPERATION. REF 560XL AMM 52-10-00 & 20-10-00. PERFORMED CABIN PRESSURIZATION OF THE AIRCRAFT AND LEAK CHECK. ALL CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME. REF: CE-560XL AMM 21-30-00. CHECKED OPERATION OF CABIN DOOR SEVERAL TIMES. ADJUSTED UPPER BAYONETTE RECEPTICALS SEVERAL TIMES. OBSERVED THAT DOOR HAS NO CLEARANCE BETWEEN FORWARD EDGE AND FUSELAGE & THERE IS A LITTLE LESS THAN 1/8 INCH BETWEEN AFT EDGE AND FUSELAGE. REMOVED SHIM FROM AFT DOOR GUIDE & INSTALLED UNDER FWD GUIDE. THIS EQUALIZED THE GAP
BUT MADE THE AFT EDGE PULL AWAY FROM THE FUSELAGE. REMOVED SHIM FROM AIRCRAFT. CURRENTLY THE DOOR WILL CLOSE AND LOCK BUT WITH SIGNIFICANT EFFORT. THE LOWER DOOR PIN SOCKETS (ECCENTRIC HOLES) MAY NEED ADJUSTMENT. NOTE, THE OUTSIDE LOCKING HANDLE IS NOT AS DIFFICULT TO LOCK THAN THE INSIDE. REF CE560XL AMM 52-10-00. FACE TO FACE TECH TURN OVER WAS GIVEN TROUBLESHOOTING OF MED REVEALED THAT THE DOOR PINS WERE NOT PROPERLY ALIGNED WITH THE LATCH PLATES. PERFORMED LATCH PLATE/ ECCENTRIC BEARING ADJUSTMENT ON ALL 6 DOOR LATCH PLATES. DOOR STILL HARD TO OPEN FROM INSIDE THE CABIN. REF CE-560XL AMM 52-10-00. DISSASSEMBLED DOOR ASSEMBLY TO FACILITATE FURTHER TROUBLESHOOTING.  INSPECTED/ LUBRICATED ALL COMPONENTS AS NECESSARY. REF CE-560XL AMM 52-10-00. NO DEFECTS NOTED AT THIS TIME PERFORMED LATCH PLATE/ ECCENTRIC BEARING ADJUSTMENT AGAIN, THIS TIME ROTATING LATCH PLATES AS REQUIRED FOR BETTER FIT. LUBRICATED DOOR BAYONETS POST ADJUSTMENT. REF CE-560XL AMM 52-10-00. DURING OPS CHECK OF MED, DOOR BAYONETS GOT STUCK IN THE DOOR. DOOR WOULD NOT OPEN YET THE ENTRY HANDLE ROTATES. TECHNICIAN HAD TO EXIT VIA EMERGENCY EXIT. FURTHER DISSASSEMBLY OF DOOR FROM THE INSIDE REVEALED THAT THE BOTTOM AFT DOOR PIN WAS IN A BIND CAUSING THE
DOOR TO BE STUCK. DOOR PIN WAS RELEASED MANUALLY ALLOWING THE DOOR TO BE RELEASED. WORK PERFORMED REF CE-560XL AMM 20-10-65 AND 52-10-00. DOOR STEP ASSEMBLY DISSASSEMBLED, HARDWARE BAGGED, AND EMERGENCY EXIT OPEN FOR ACCES IN EVEN THE DOOR GETS STUCK CLOSED.  THE DOOR TRIM FROM THE FORWARD DOOR FRAME NEED TO BE REINSTALLED (HARDWARE ARE AT THE PRECATCH RED HANDLE) PERFORMED LATCH PLATE/ ECCENTRIC BEARING ADJUSTMENT ON ALL 6 DOOR LATCH PLATES. DOOR STILL HARD TO OPEN FROM INSIDE THE CABIN. REF CE-560XL AMM 52-10-00. ISOLATED THE AFT LOWER LATCH PIN BY TEMPORARILY REMOVING THE RECEPTICLE AND THE DOOR CLOSES FROM INSIDE WITH EASE. RE-INSTALLED THE LOWER AFT ECCENTRIC. ADJUSTED THE AFT SIDE ECCENTRICS SLIGHTLY INBD TO ASSIST THE LOWER LATCH PIN WITH ENGAGEMENT WITH PARTIAL SUCCESS. THE DOOR WILL CLOSE NOW WITHOUT GETTING STUCK. ADJUSTED PRE-CATCH INBOARD ONE CERRATION, PERFORMED LATCH PLATE/ ECCENTRIC BEARING ADJUSTMENT ON ALL 6 DOOR LATCH PLATES. DOOR STILL HARD TO CLOSE FROM INSIDE THE CABIN. PUT PRECATCH IN ORIGINAL POSTILLION AND PERFORMED LATCH PLATE/ ECCENTRIC BEARING ADJUSTMENT ON ALL 6 DOOR LATCH PLATES. DOOR STILL HARD TO CLOSE FROM INSIDE THE CABIN. REF CE-560XL AMM 52-10-00. FURTHER EVALUATION REQUIRED PRE CATCH HANDLE CAME LOOSE DURING ADJUSTMENT OF LATCH PLATES. NEEDS TIGHTENING. REMOVED THE DOOR TRIM FROM THE FORWARD DOOR FRAME TO GAIN ACCESS TO CABIND DOOR PRECATCH MECHANISM. TIGHTENED AND ADJUSTED THE PRECATCH. PERFORMED MULTIPLES OPS CHECKS AND NOTICED THE PRE-CATCH ENGAGES WITHOUT ANY ASSISTANCE BUT WHEN OPENING, THE PRE-CATCH DOES NOT AUTOMATICALLY DISENGAGE DUE TO THE PRE-CATCH PIN OVERLAPPING THE FRAME-SIDE LATCH-PLATE. REF AMM 52-10-01. TOOK MEASUREMENTS OF THE GAPS ON DOOR WITH THE FUSELAGE FROM OUTSIDE AND INSIDE. MEASURED THE GAPS ON DOOR LATCH PLATES AND FUSELAGE LATCH PLATES. SENT PHOTOS WITH THE GAPS MEASUREMENT TO TEAM 560 FOR ANY ADVISEMENT. REF CE-560XL AMM 52-10-00. SENT EMAIL TO TEAM 560 AND WAITING FOR RESPONSE. ALL TEAM 560 RECOMMENDATIONS C/W. FOR T/S VISIBILTY TO THE LOWER AFT PORTION OF THE DOOR FITMENT. DISCONNECTED SPADE DOOR/FAIRING. (HARDWARE ATTACHED TO PUSH/PULL
RODS). THE AFT DOOR HINGE HALF NEEDS TO BE SHIMMED IN ORDER TO BRING THE DOOR UP AND FURTHER INTO THE DOOR OPENING, AS EVIDENCED BY THE PICTURES SENT VIA EMAIL TO WSA AND MCC. THIS ALSO EXPLAINS WHY THE LOWER AFT BAYONET WILL NOT ENGAGE THE RECEPTACLE WITHOUT DIFFICULTY. PER TEXTRON REQUEST VISUALLY INSPECTED THE DOOR PIN FITTING AND IT DOES NOT APPEAR TO HAVE BEEN RECENTLY REPLACED AND APPEARS TO BE IN THE CORRECT INSTALLATION ORIENTATION. PER MCC REQUEST, CHECKED COUNTER BALANCE CABLE TENSION AND IT CHECKED OUT BELOW 200# AT 166 WHICH IS GOOD PER CE560XL AMM 52-10-03. IN ADDITION TO INSTALLING THE AFT DOOR HINGE SHIM, THE HINGE BOLT BUSHINGS MAY NEED TO BE REPLACED AND LINE REAMED. REQUESTED CLARIFICATION ON HINGE AND SHIM INSTALLATION AND DOOR FITMENT FROM TEXTRON VIA EMAIL. TEMP INSTALLED STEPS TO FACILITATE INTERIOR MAINT.  SEE PREVIOUS STEP FOR T/S DETAILS. WAITING ON INPUT FROM MCC/CESSNA
REGARDING DOOR HINGE SHIM INSTALLATION MAINTENANCE REFERENCE/TECH DATA. TWO TECHNICIANS REQ'D-TROUBLESHOOTING-REMOVED TEMP INSTALLED STEPS, REMOVED MAIN CABIN DOOR, REF 560XL AMM 52-10-00. REMOVED AFT DOOR SIDE HINGE & LOCATED AND DRILLED/TEMP INSTALLED CUSTOMER SUPPLIED "NEW" .064 INCH SHIM PN:6611315-7 BETWEEN CABIN DOOR & HINGE . PARTIALLY REINSTALLED DOOR ENOUGH TO PROVIDE A TEST FIT OF DOOR HINGE. OPERATION OF DOOR IS BETTER ONCE CLOSED HOWEVER THE CABIN DOOR LEANS FORWARD ON THE TOP END OF THE DOOR. REMOVED DOOR ONCE AGAIN, REMOVED FWD HINGE AND LOCATED AND DRILLED/TEMP INSTALLED CUSTOMER SUPPLIED "NEW" .32 INCH SHIM, PN:6611315-6 IN ADDITION TO .064 INCH SHIM THAT WAS THERE. PARTIALLY REINSTALLED DOOR ENOUGH TO PERFORM TEST FIT. TEST FIT IS SUCCESSFUL, FUNCTIONALLY CHECKED OPERATION OF CABIN DOOR CLOSING OPERATION. REF 560XL AMM 52-10-00 & 20-10-00. CABIN DOOR NEEDS HINGES FINISH INSTALLATION/HILOKS INSTALLED & NEW HARDWARE INSTALLED. NEEDS ADJUSTMENT OF BAYONET RECEPTACLES & PRE-CATCH. NEEDS STEP AND TRIM REINSTALLATION. REMOVED ALL ATTACHING HARDWARE AND SUPPORTS AND CABLES TO REMOVE THE CABIN DOOR THAT WAS TEMP INSTALLED. REMOVED FWD AND AFT HINGES AND SHIMS FROM DOOR AND CLEANED AND DEBURED ALL PART FOR FINAL INSTALL. APPLIED SEALANT TO ALL SHIMS, HINGE, AND DOOR STRUCTURE FOR FWD AND AFT HINGE. INSTALLED FWD AND AFT HINGES WITH TEMPORARY FASTENERS CURE TIME UP AT 1100 07/26/2024 CLEANED RETORQUED ALL SIDE LATCHED IN DOOR FRAME STRUCTURE AND CLEANED ALL PRUSSIAN BLUE OFF OF STRUCTURE AND BONNETS AND LATCHES REMOVED TEMPORARY FASTENERS AND INSTALLED HILLOCKS ONE AT A TOME
IN BOTH FORWARD AND AFT DOOR HINGES CLEANED AND PREPPED AND STAGED ALL NEW HARDWARE FOR INSTALL OF CABIN ENTRY DOOR. WORK DONE REF SRM 51-40-03 REINSTALLED CABIN ENTRY DOOR TO AIRCRAFT WITH CUSTOMER SUPPLIED NEW HARDWARE. HOOKED UP ACTUATING LEVER, SUPPORT STRUTS, AND OVERCENTER LINK. INSTALLED DOOR STEPS FWD AND AFT CLOSEOUTS AND FIXED STEP ASSEMBLY. INSTALLED TOP FOLDING STEP TO OPS CHECK DOOR LATCHING. AFTER FULL INSTALLATION OF DOOR ALL LATCH PLATES ARE OUT OF ADJUSTMENT. REMOVED ALL LATCHES AND ADJUSTED EACH ECCENTRICS
UNTIL ACHIEVED PROPER DOOR FIT. LOCKED DOWN ALL LATCH PLATES AND PERFORMED MULTIPLE SATISFACTORY OPS CHECKS OF CLOSING AND OPENING OD CABIN ENTRY DOOR. REINSTALLED FWD DOOR LINER TRIM. SPADE DOOR STILL NEEDS TO BE INSTALLED AND E-HATCH DOOR INSTALLED THEN PRESSURIZATION OF DOOR SEAL AND LEAK CHECKS PERFORMED. WORK DONE REF CESSNA CE-560XL AMM 52-10-00. SPADE DOOR STILL NEEDS TO BE INSTALLED AND E-HATCH DOOR INSTALLED THEN PRESSURIZATION OF DOOR SEAL AND LEAK CHECKS PERFORMED. INSTALLED SPADE DOOR. NO DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD. REF: CE·S60XL AMM 52-10-05. INSTALLED EMERGENCY EXIT DOOR. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. AMM 52-20-00 PERFORMED CABIN PRESSURIZATION OF THE AIRCRAFT AND LEAK CHECK. ALL CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME. REF: CE·560XL AMM 21-30-00. MAIN DOOR PRECATCH LEVER: THE PRECATCH LEVER WILL NOT STAY IN THE 90 DEGREE POSITION. TIGHTENED JAM NUT ON PRE-CATCH STEM & POSITIONED LEVER AT 90 DEGREES AND OPS CKD GOOD. REF AMM 52-10-00.  ORIGINAL SUBMISSION: 7/22/2024
